advertisement
Question
Posted by: Didi | 2007/03/06

morning after pill - urgent

Hi, i took the morning after pill last sunday and have experienced a brownish / red very light spotting since yesterday (it seems to have stopped now). Could this be an after effect from taking the pill? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is likely to be an effect of the morning after pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jessie | 2007/03/06

Hi

you are correct after you have taken the pill you get your period. This is your period that you are getting, but will be a bit different to your usual period as this pill forces u to have your period straight away. So you will have this light period fir 2 or 3 days and you will be extremely emotional.

Hope this helps.

Reply to Jessie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement